MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC. PRELUDE IDEAL¿ HYDROPHILIC INTRODUCER SHEATH

MERIT MEDICAL SYSTEMS INC. PRELUDE IDEAL¿ HYDROPHILIC INTRODUCER SHEATH
Model Number 10884450317621
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device has been returned for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that during percutaneous transluminal access for a chronic total occlusion [cto] procedure, the hub of the 7f introducer detached when the clinician was attempting to remove the access guide wire and the introducer together.The physician was successful in retrieving the detached introducer from the access sheath and continued to use the primary access site to successfully complete the procedure.No patient injury to report.
 
Additional Manufacturer Narrative
The suspect device has been returned for evaluation.The product was examined visually showing evidence of clinical use.The complaint is confirmed.The root cause is attributed to the manufacturing process.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.

Brand Name
PRELUDE IDEAL¿ HYDROPHILIC INTRODUCER SHEATH
Common Device Name
INTRODUCER SHEATH
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan, ut
MDR Report Key9972578
Report Number1721504-2020-00025
Device Sequence Number2740241
Product Code DYB
UDI-Device Identifier10884450317621
UDI-Public10884450317621
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K173750
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model Number10884450317621
Device Catalogue NumberPID7F11021SC
Device Lot NumberH1750124
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/08/2020
Initial Date Received by Manufacturer 03/20/2020
Supplement Date Received by Manufacturer04/27/2020
Initial Report FDA Received Date04/17/2020
Supplement Report FDA Received Date05/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1